# SDR SWAA2024101748047

- Difficulty date: October 13, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 67,898 hours, 40,723 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN; RAMP REPORTED TAIL PIPE FIRE IN THE EXHAUST NOZZLE #2 ENG NO ENGINE FIRE INDICATIONS IN THE FLIGHT DECK. FIRE DEPARTMENT ARRIVED AND DISCHARGED FIRE EXTINGUISHING AGENT HALTRON AFTER ENGINE SHUTDOWN RAMP REPORTED TAIL PIPE FIRE IN THE EXHAUST NOZZLE. NO ENGINE FIRE INDICATIONS IN THE FLIGHT DECK. FIRE DEPARTMENT ARRIVED AND DISCHARGED FIRE EXTINGUISHING AGENT HALTRON INTO EXHAUST NOZZLE AREA. FIRE WAS EXTINGUISHED.<[01] C/W INSPECTION AFTER AN ENGINE FIRE PER AMM 71-00-00. NO DAMAGE OR DEFECTS NOTED. FIRE EXTINGUISHING AGENT WAS DETERMINED TO BE SAFE FOR USE PER PPE AND NO FURTHER ACTION REQUIRED. DRY MOTORED #2 ENG PER AMM 71-00-00. NO DEFECTS NOTED AND A/C OK FOR SERVICE.  3839906
